On a certain class of ovals

P. Ganapathi

Mathematische Zeitschrift (1934)

  • Volume: 38, page 687-690
  • ISSN: 0025-5874; 1432-1823

How to cite


Ganapathi, P.. "On a certain class of ovals." Mathematische Zeitschrift 38 (1934): 687-690. <http://eudml.org/doc/168526>.

author = {Ganapathi, P.},
journal = {Mathematische Zeitschrift},
pages = {687-690},
title = {On a certain class of ovals},
url = {http://eudml.org/doc/168526},
volume = {38},
year = {1934},

AU - Ganapathi, P.
TI - On a certain class of ovals
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 687
EP - 690
UR - http://eudml.org/doc/168526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.